MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 44MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 44MM; APPLIANCE,FIXATION,NAIL
Model Number 212.134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is an attorney.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent an emergent incision and drainage and open reduction internal fixation (orif) right tibia due to osteomyelitis and infection.On an unknown date the patient fell with her leg went behind her, fracturing her tibia.She also had an open dehiscence of her surgical wound on the knee.Due to the bend of the knee and the split of the skin, she has been bleeding and has an opening on her knee replacement.On (b)(6) 2019 the patient underwent an open treatment of tibial shaft fracture on the right side with an internal fixation with plate; a secondary closure of the surgical wound dehiscence, and an extensive and complicated 8cm and arthrotomy knee with exploration and drainage of the right knee, where the knee replacement is located.This report is for one (1) 3.5mm locking screw slf-tpng w/stardrive(tm) recess 44mm.This is report 5 of 9 for (b)(4).This report is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: date of event is unknown device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 44MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9649420
Report Number2939274-2020-00579
Device Sequence Number2884648
Product Code KTT
UDI-Device Identifier10886982152060
UDI-Public10886982152060
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.134
Device Catalogue Number212.134
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR